Nonparametric function estimation and bandwidth selection for discontinuous regression functions

Wu, J. S., Chu, C. K. . Statistica Sinica 1993. 3 :557-576

Locate this article in:

Bibtex

@article{CIS-115640,
  Author = {Wu, J. S. and Chu, C. K.},
  Title = {Nonparametric function estimation and bandwidth selection for discontinuous regression functions},
  Journal = {Statistica Sinica},
  Volume = {3},
  Year = {1993},
  Pages = {557--576},
  Keywords = {Cross-validation, Kernel estimator}
}

Similar articles